# SDR TWAA0102806

- Difficulty date: February 12, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FORMER FOOT CRACKED AT STA 1309, BETWEEN LONGERON 13 AND 14.  REPLACED CRACKED FORMER FOOT.  SPLICED PER SRM 53-03 FIG 3.  INSTALLED PER SRM 51-30-02/05.  PRIMED AND TREATED PER SRM 51-10-03.
